# SDR SWAA2024122772269

- Difficulty date: November 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 11,949 hours, 5,688 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 7L-015: AFT CARGO FLOOR PANEL 140EF IS CORRODED AT FASTENER HOLES<[01] EVALUATED AREA ON FLOOR PANEL 140EF; DAMAGE REMOVED HAS A MORE THAN 3 INCHES IN LENGHT; MORE OF THE LIMITS PERMITTED; THEREFORE IS OUT OF LIMITS I.A.W. SRM 53-00-53-1A-1. FABRICATED NEW AFT CARGO FLOOR PANEL 140EF I.A.W AMM 50-10-04-400-801 AND APPLIED ALODINE AND PRIMER I.A.W AMM 51-21-41-701 AND  AMM 51-21-72-370-804.;[02] AUDIT C/W
